The effect of inhaled verapamil on allergen-induced bronchoconstriction
Article first published online: 27 APR 2006
Clinical & Experimental Allergy
Volume 13, Issue 2, pages 119–122, March 1983
How to Cite
PATEL, K. R., AL SHAMA, M. R. and KERR, J. W. (1983), The effect of inhaled verapamil on allergen-induced bronchoconstriction. Clinical & Experimental Allergy, 13: 119–122. doi: 10.1111/j.1365-2222.1983.tb02578.x
- Issue published online: 27 APR 2006
- Article first published online: 27 APR 2006
- (Received 12 February 1982; accepted for publication 4 March 1982)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.